MAUDE Adverse Event Report: VENCLOSE, INC. VENCLOSE SYSTEM DIGIRF GENERATOR; RADIOFREQUENCY ABLATION (RFA) GENERATOR

VENCLOSE, INC. VENCLOSE SYSTEM DIGIRF GENERATOR; RADIOFREQUENCY ABLATION (RFA) GENERATOR
Catalog Number VCRFG1
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Thrombosis/Thrombus (4440)
Date of Event 12/03/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H11: the device is not returning.As of the date of this report, the final investigation remains pending.A supplemental report will be submitted upon completion of the investigation.The manufacturer was informed by the reporting facility that a total of (10) separate patient occurrences of ehit were identified following procedures using the venclose catheter and venclose generator serial number (b)(6).This mdr pertains only to the individual patient occurrence described in section b5.Separate mdrs will be submitted for each additional reported occurrence.These related events are being tracked under manufacturer internal complaint/pr record pr#(b)(4).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
The facility reported that this patient developed an endovenous heat induced thrombosis (ehit) following a venous ablation procedure performed using the venclose catheter in conjunction with the venclose generator.The event was identified post procedure during the facility¿s follow up assessment.No additional patient specific clinical details were provided at the time of this report.
 
Additional Manufacturer Narrative
H11: manufacturing review: a dhr and manufacturing review was not required as the event was determined to be expected, and the investigation did not identify any manufacturing and or service-related issues.Investigation summary: the venclose generator serial number was received at the bd bard global service and repair.The venclose generator was visually inspected upon receipt and was found to be in good physical condition.The etl label is missing due to it not being implemented at the time of manufacturing.The device was functionally tested and passed the test during evaluation where the generator was received with software version 3.17.No other anomalies were identified.Therefore, the investigation is determined to be inconclusive for the reported multiple instances of ehits.The root cause for the reported multiple instances of ehits cannot be determined as the problem could not be tested for the reported event.Labeling review: the labelling / packaging review was not required as the reported event is not associated with a labelling, packaging, or use related issue.A1, b1, b5, d4 (medical device expiration date, unique identifier (udi) #), g2, g3, h4, h6 (method, conclusion).Section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, a patient underwent a venous ablation procedure performed using the venclose catheter in conjunction with the venclose system digirf generator.The facility reported that this patient developed an endovenous heat induced thrombosis (ehit).The event was identified post procedure during the facilitys follow up assessment.No additional patient specific clinical details were provided at the time of this report.However, the current status of the patient is unknown.

Brand Name
VENCLOSE SYSTEM DIGIRF GENERATOR
Common Device Name
RADIOFREQUENCY ABLATION (RFA) GENERATOR
Manufacturer (Section D)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer (Section G)
VENCLOSE, INC.
2750 n. first street
2nd floor, #221
san jose CA 95131
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key24206606
Report Number3011879048-2026-00026
Device Sequence Number12146077
Product Code GEI
UDI-Device Identifier00858254006022
UDI-Public(01)00858254006022(17)491016
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K160754
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberVCRFG1
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer03/17/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date03/20/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/17/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexUnknown
Patient Weight71 KG